This may not be an allergic reaction. Narcotics can cause a "histamine" reaction which causes itching. Morphine is the worst for it, but others can do it too. This isn't an allergy, just a release of histamine in your body which is causing the itching. Tell your doc, he might prescribe an anti histamine for you.
Yes, I've had the same problem before. But with me it usually turns out to be a different pharmaceutical company. Went to the pharmacy and they fixed it.
all was good.
Don't know why but that happens a lot to me.
Hope it does not start happening to you.
Could have also been a generic brand.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
Posted 28 Nov 2010 • 3 answers
Posted 21 Feb 2011 • 3 answers
Posted 28 Apr 2012 • 2 answers
Posted 2 Jun 2015 • 2 answers
Posted 20 Sep 2016 • 0 answers